Efficient detection of periodic orbits in chaotic systems by stabilising transformations

Crofts, J.J. ORCID: 0000-0001-7751-9984 and Davidchack, R.L., 2006. Efficient detection of periodic orbits in chaotic systems by stabilising transformations. SIAM Journal on Scientific Computing, 28 (4), pp. 1275-1288. ISSN 1064-8275

Full text not available from this repository.
Item Type: Journal article
Publication Title: SIAM Journal on Scientific Computing
Creators: Crofts, J.J. and Davidchack, R.L.
Publisher: Society for Industrial and Applied Mathematics
Date: 2006
Volume: 28
Number: 4
ISSN: 1064-8275
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:48
Last Modified: 09 Jun 2017 13:11
URI: http://irep.ntu.ac.uk/id/eprint/3154

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year